Affordable Access

Access to the full text

Normality and Montel’s Theorem

Authors
  • Datt, Gopal1
  • Kumar, Sanjay2
  • 1 University of Delhi, Department of Mathematics, Delhi, 110 007, India , Delhi (India)
  • 2 University of Delhi, Department of Mathematics, Deen Dayal Upadhyaya College, Delhi, 110 015, India , Delhi (India)
Type
Published Article
Journal
Archiv der Mathematik
Publisher
Springer International Publishing
Publication Date
Aug 09, 2016
Volume
107
Issue
5
Pages
511–521
Identifiers
DOI: 10.1007/s00013-016-0954-7
Source
Springer Nature
Keywords
License
Yellow

Abstract

In this article, we prove a normality criterion for a family of meromorphic functions having zeros with some multiplicity which involves sharing of a holomorphic function by the members of the family. Our result generalizes Montel’s normality test in a certain sense.

Report this publication

Statistics

Seen <100 times